MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TAC083415A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 11/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2023, the patient underwent an endovascular procedure to treat a dissection in zone 2- left common carotid artery (lcc) utilizing a gore® tag® thoracic branch endoprosthesis (aortic component and side branch) and gore® tag® conformable thoracic stent graft with active control system.Reportedly, there appears to be a retrograde type a dissection (rtad) from a proximal sine stent graft induced new entry tear on the approximate edge of the graft (aortic component).Its not propagating into the ascending, so not sure at this time if its a proximal sine or a rtad in the new entry tear.Patient came in last night (on (b)(6) 2023) with some pain and is currently stable and being monitored, it is not known if patient came in to emergency room or during a regular follow up to the hospital.Physician at some point plans to do a reintervention with open surgery to repair the dissection.
 
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.According to the gore® tag® thoracic branch endoprosthesis instructions for use (ifu), possible adverse events and complications that may occur and/or require intervention include, but are not limited to dissection and reoperation.Imaging evaluation summary: the imaging evaluation performed by a clinical imaging specialist showed the following: ¿ pre-implant and post-implant cta¿s available for evaluation.There is a dissection present on both pre-implant and post-operative.The proximal end of the graft is implanted at the level of the dissected tissue.The dissection has progressed more proximal in the arch when comparing the post-implant and the pre-implant images.There is an irregularity on one of the apices, it is flattened when compared to the others which have a slightly more pointed shape.No wire fracture is visualized.The tear appears to be inferior and lateral to the irregular apex, at the level of a fenestration.It is possible there is more than one fenestration visualized.It does appear the irregular apex is at the level of the dissected tissue and the proximal end of the graft was implanted in diseased/irregular tissue.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18378937
Report Number2017233-2023-04505
Device Sequence Number7712253
Product Code MIH
UDI-Device Identifier00733132654093
UDI-Public00733132654093
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/24/2026
Device Catalogue NumberTAC083415A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2023
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date12/21/2023
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age59 YR
Patient SexFemale